Items where Author is "Rodríguez-Dagnino, Ramón M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Other
Number of items: 3.

Article

Pogoruі, А. А. and Rodríguez-Dagnino, Ramón M. (2015) The distribution of random motion at non-constant velocity in semi-Markov media. Random Oper. Stoch. Equ., 1 (1). pp. 1-13.

Pogoruі, А. А. and Rodríguez-Dagnino, Ramón M. and Kolomiiets, T. (2015) The distribution of random motion with Erlang-3 sojourn times. The distribution of random motion. pp. 1-11.

Other

Pogoruі, А. А. and Rodríguez-Dagnino, Ramón M. (2018) Interaction of particles governed by telegraph process. Random Operators and Stochastic Equations.

This list was generated on Tue Sep 17 18:05:35 2019 EEST.